My son has a history of azthma now has croup?
My son is 5 years old. He has a history of azthma. Today he was rushed to the hospital because he was having trouble breathing. They said he has croup. My question is if it is ok to give cough medication to him. The night before our hospital trip I visited a local Medical Center and was told he had a cold and to give him cough meds. Could this have made him worse.
decongestants and anti histamine drugs can make condition worse as they can dry the airway that you are supposed to moisture .
Acetaminophen is okay for fever
I can help more if you can tell me specific drug names
Some cough medications can lead to heart rate increase and in turn causes breathlessness,so I recommend natural cough treatment those who can open the airways and dilute sputum..not expectorants..
What drugs was given to him..
Steroids will be efficient in his case
His asthma is controlled or not??=
Is he still on antiasthmatic drugs??
What kinda drugs is he using now??
yes,u are right.
the medications may have made the condition worse.
better to change the drugs and give steam inhalation,nebulisers with nasal drops.
try herbal medicines.